# SDR USAA010746

- Difficulty date: June 15, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Part time: 43,790 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 4.75 INCHES BY 4.75 INCH AREA, BETWEEN FRAME 500B AND 500C, S5L, 4 INCHES AFT OF 500C.  REPAIRED PCW, 4.75 INCHES CIRCULAR DOUBLER INSTALLED PER SRM 53-00-01 FIG 208.  (M)
